Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

All Articles :
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next » Page: Items per page:
  found 135 articles
 
11
Garg, Pravin ( Department of Mathematics, University of Rajasthan Jaipur-302004, Rajasthan) ; Sinha, Deepa ( Department of Mathematics, South Asian University) ; Goyal, Shanu ( Department of Mathematics & Statistics, Banasthali University Banasthali-304022, Rajasthan, India)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 105-116
Publisher: IndoMS
 
12
pourmokhtar, laleh ( Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran) ; Alaeiyan, Mehdi ( Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran)
Journal of the Indonesian Mathematical Society Volume 21 Number 2 (October 2015) page. 117-126
Publisher: IndoMS
 
13
Tuwankotta, Johan Matheus ( Analysis and Geometry Faculty of Mathematics and Natural Sciences Institut Teknologi Bandung)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 1-17
Publisher: IndoMS
 
14
Davvaz, Bijan ( Yazd University)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 19-23
Publisher: IndoMS
 
15
Mungkasi, Sudi ( Sanata Dharma University)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 35-43
Publisher: IndoMS
 
16
Wardati, Khurul ( Departement of Mathematics UIN Sunan Kalijaga Yogyakarta) ; Wijayanti, Indah Emilia ( Department of Mathematics, UGM, Yogyakarta) ; Wahyuni, Sri ( Department of Mathematics, UGM, Yogyakarta)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 59-69
Publisher: IndoMS
 
17
Senapati, Tapan ( Padima Janakalyan Banipith)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 45-58
Publisher: IndoMS
 
18
Yuwaningsih, Dian Ariesta ( Universitas Gadjah Mada) ; Wijayanti, Indah Emilia ( Universitas Gadjah Mada)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 25-34
Publisher: IndoMS
 
19
Lokesha, L ( Department of Mathematics, Acharya Institute of Technology, Soldevanahalli, Bangolore-90) ; Nagaraja, K M ( Department of Mathematics, Sri Krishna Institute of Technology, Chikkabanavara, Hesaraghata Main Road, Karnataka, Bangolore-90, India,) ; Simsak, Y ( University of Akdeniz, Faculty of Arts and Science, Department of Mathematics, 07058, Antalya)
Journal of the Indonesian Mathematical Society Volume 21 Number 1 (April 2015) page. 71-72
Publisher: IndoMS
 
20
Somayasa, Wayan ( Department of Mathematics, Haluoleo University)
Journal of the Indonesian Mathematical Society Volume 20 Number 2 (October 2014) page. 77-94
Publisher: IndoMS
 
« Previous 1 2 3 4 5 6 7 8 9 ... 14 Next »

Page: 2 of 14